# SDR MALA010796

- Difficulty date: December 4, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 12,892 hours, 14,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During 4K-check in CWA, Cabin Seat Track corrosion at LBL 18.3 Sta 297 to 377.  Maintenance replaced Seat Track Section IAW EO S53060. LH Fwd Aisle reail corroded at Flange, out of limits.Maintenance replaced LH Aisle seat rail.
